On the construction of q-ary equidistant codes


Тодоров, Тодор (2007) On the construction of q-ary equidistant codes Problems of Information Transmission, Volume 43, Issue 4, 2007, pp 280–302, ISSN: 0032-9460


 The problem of constructing equidistant codes over an alphabet of an arbitrary size q is considered. Some combinatorial constructions and computer-based search methods are presented. All maximal equidistant codes with distances 3 and 4 are found.
  Статия
 


Природни науки, математика и информатика
Природни науки, математика и информатика Информатика и компютърни науки

Natural sciences, mathematics and informatics
Natural sciences, mathematics and informatics Informatics and Computer Science

 Издадено
  16649
 Тодор Тодоров

10. Boyvalenkov, P. Codes with two distances: d and d + 1 / K. Delchev, D.V. Zinoviev, V.A. Zinoviev - In Proceedings of International Conference: Algebraic and Combinatorial Coding Theory, Kaliningrad, Rusia, 2-8.09.2018

8. Kathuria, A. On traceability property of equidistant codes / S.K. Arora, S. Batra - Discrete Mathematics, Volume 340, Issue 4, 1 April 2017, Pages 713-721, ISSN: 0012365X

9. Polak, S. New nonbinary code bounds based on divisibility arguments, Designs Codes and Cryptography, 2017, (to appear), ISSN: 0925-1022

7. Borissov, Y.L. Some new results on Hadamard modulo prime matrices - Problems of Information Transmission, Volume 52, Issue 2, 1 April 2016, Pages 134-141, ISSN: 00329460

6. Chee, Y.M. и др. Generalized balanced tournament packings and optimal equitable symbol weight codes for power line communications / H.M. Kiah, A.C.H. Ling, C. Wang - Journal of Combinatorial Designs, Volume 23, Issue 4, 1 April 2015, Pages 151-182, ISSN: 10638539

4. Beletsky, E. Binary quasi equidistant and reflected codes in mixed numeration systems / A. Beletsky - In CEUR Workshop Proceedings, Volume 1000, Kherson; Ukraine; 19-22 June 2013, Pages 311-328, ISSN: 16130073

5. Dai, P. Two series of equitable symbol weight codes meeting the Plotkin bound / J. Wang, J. Yin - Designs, Codes, and Cryptography, Volume 74, Issue 1, 2013, Pages 15-29, ISSN: 09251022

3. Kovalevskaya, D.I. On metric rigidity for some classes of codes - Problems of Information Transmission, Volume 47, Issue 1, March 2011, Pages 15-27, ISSN: 00329460

2. Kovalevskaya, D. Metrical rigidity of some q-ary codes - In Proceedings of International Workshop on Algebraic and Combinatorial Coding Theory, Novosibirsk, Russia, 2010, Pages 189-194

1. Sinhaa, K. Good equidistant codes constructed from certain combinatorial designs / Z. Wangb, D. Wub - Discrete Mathematics, vol. 308, 2008, Pages 4205-4211, ISSN: 0012-365X

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/